Periodizitätseigenschaften unitäter Gruppen in Hilberträumen.

Wilhelm Maak

Mathematica Scandinavica (1954)

  • Volume: 2, page 334-344
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Maak, Wilhelm. "Periodizitätseigenschaften unitäter Gruppen in Hilberträumen.." Mathematica Scandinavica 2 (1954): 334-344. <>.

author = {Maak, Wilhelm},
journal = {Mathematica Scandinavica},
keywords = {Module functions, almost periodic functions},
pages = {334-344},
title = {Periodizitätseigenschaften unitäter Gruppen in Hilberträumen.},
url = {},
volume = {2},
year = {1954},

AU - Maak, Wilhelm
TI - Periodizitätseigenschaften unitäter Gruppen in Hilberträumen.
JO - Mathematica Scandinavica
PY - 1954
VL - 2
SP - 334
EP - 344
KW - Module functions, almost periodic functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.